PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
2000 | 20 | 2 | 281-291
Tytuł artykułu

The decomposability of additive hereditary properties of graphs

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
An additive hereditary property of graphs is a class of simple graphs which is closed under unions, subgraphs and isomorphisms. If 𝓟₁,...,𝓟ₙ are properties of graphs, then a (𝓟₁,...,𝓟ₙ)-decomposition of a graph G is a partition E₁,...,Eₙ of E(G) such that $G[E_i]$, the subgraph of G induced by $E_i$, is in $𝓟_i$, for i = 1,...,n. We define 𝓟₁ ⊕...⊕ 𝓟ₙ as the property {G ∈ 𝓘: G has a (𝓟₁,...,𝓟ₙ)-decomposition}. A property 𝓟 is said to be decomposable if there exist non-trivial hereditary properties 𝓟₁ and 𝓟₂ such that 𝓟 = 𝓟₁⊕ 𝓟₂. We study the decomposability of the well-known properties of graphs 𝓘ₖ, 𝓞ₖ, 𝓦ₖ, 𝓣ₖ, 𝓢ₖ, 𝓓ₖ and $𝓞 ^{p}$.
Wydawca
Rocznik
Tom
20
Numer
2
Strony
281-291
Opis fizyczny
Daty
wydano
2000
otrzymano
2000-09-05
poprawiono
2000-11-13
Twórcy
autor
  • Department of Mathematics, Faculty of Science, Rand Afrikaans University, P.O. Box 524, Auckland Park, 2006 South Africa
  • Department of Mathematics, Faculty of Science, Rand Afrikaans University, P.O. Box 524, Auckland Park, 2006 South Africa
Bibliografia
  • [1] M. Borowiecki and M. Hałuszczak, Decompositions of some classes of graphs, Report No. IM-3-99, Institute of Mathematics, Technical University of Zielona Góra, 1999.
  • [2] M. Borowiecki, I. Broere, M. Frick, P. Mihók and G. Semanišin, A survey of hereditary properties of graphs, Discuss. Math. Graph Theory 17 (1997) 5-50, doi: 10.7151/dmgt.1037.
  • [3] S.A. Burr, M.S. Jacobson, P. Mihók and G. Semanišin, Generalized Ramsey theory and decomposable properties of graphs, Discuss. Math. Graph Theory 19 (1999) 199-217, doi: 10.7151/dmgt.1095.
  • [4] M. Hałuszczak and P. Vateha, On the completeness of decomposable properties of graphs, Discuss. Math. Graph Theory 19 (1999) 229-236, doi: 10.7151/dmgt.1097.
  • [5] P. Mihók, G. Semanišin and R. Vasky, Additive and hereditary properties of graphs are uniquely factorizable into irreducible factors, J. Graph Theory 33 (2000) 44-53, doi: 10.1002/(SICI)1097-0118(200001)33:1<44::AID-JGT5>3.0.CO;2-O
  • [6] J. Nesetril and V. Rödl, Simple proof of the existence of restricted Ramsey graphs by means of a partite construction, Combinatorica 1 (1981) 199-202, doi: 10.1007/BF02579274.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-doi-10_7151_dmgt_1127
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.